Midterm Exam Review.pdf - Walden University NURS6501 Advanced Pathophysiology Midterm Final Exam Part 1 Updated April 2020 NURS 6501 Advanced

Midterm Exam Review.pdf - Walden University NURS6501...

This preview shows page 1 - 5 out of 11 pages.

Walden University NURS6501 Advanced Pathophysiology Midterm & Final Exam Part 1 Updated April 2020
Background image
NURS 6501 Advanced PathophysiologyMidterm & Final Exam Part 1 26 of the 100 Questions on the Multiple Choice Test *with Answers Note: This document is the summation of test questions and answers found on the NURS 6501 course Mid-term and Final exams. The document is intended to facilitate remediation and review of the NURS 6501 Mid-term and Final exams. This document is not intended for the purpose of cheating or academic dishonesty.Please note that the issuer will not be held liable for the misuse of the document for its original and intended purpose(s). 1.A patient has a history of excessive use of magnesium-containing antacids and aluminum-containing antacids. What lab value does the healthcare professional correlate to this behavior?
Background image
2. A person has hypothyroidism. What chemical does the healthcare professional advise the person to include in the diet? 3. In teaching a women's community group, which risk factor does the healthcare professional teach is related to high morbidity of cancer of the colon, uterus, and kidney? 4. A professor has taught the students about the pathogenesis of abdominal pain. Which statement by a student indicates the professor needs to review the material? Answer: D a. Chemical mediators, such as histamine, bradykinin, and serotonin, produce abdominal pain. b. Edema and vascular congestion produce abdominal pain by stretching. c. Ischemia, caused by distention of bowel obstruction or mesenteric vessel
Background image
thrombosis, produce abdominal pain. d. Low concentrations of anaerobes, such as Streptococci, Lactobacilli, Staphylococci, Enterobacteria, andBacteroides, produce abdominal pain.5. What effect is a result of inhibiting the parasympathetic nervous system with a drug such as atropine?
Background image
Image of page 5

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture